# SDR VNAA2015081200019

- Difficulty date: August 12, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 28,188 hours, 28,248 cycles
- Engine: Ge CF343B1
- Engine time: 27,682 hours, 27,798 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Carbon Seal
- Condition: Leaking
- Location: Lt Engine Agb
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED LT ENGINE OIL PRESSURE WARNING MESSAGE AND OIL PRESSURE OSCILLATION. CREW RAN QRH, INTENTIONALLY SHUTDOWN LT ENGINE, DECLARED AN EMERGENCY AND DIVERTED.  MAINTENANCE INSPECTED, R & R LT ENGINE ACCESSORY GEARBOX CARBON SEAL FOR INTEGRATED DRIVE GENERATOR, IDG AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
